# SDR UIEA2021042601004

- Difficulty date: April 26, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,521 hours, 18,341 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Stud
- Condition: Broken
- Location: Rt Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE R ENG FIRE LOOP 1( TRANSFERRED TO MDDR 145950 IAW MEL 26-11-01-01, CAT C.  LOG PAGE 1465432: REMOVED AND REPLACED UPPER AFT FIRE LOOP DETECTOR PER B767 AMM 26-11-02 DURING REMOVAL OF UPPER AFT FIRE LOOP FOUND BROKEN STUD ALSO TERNIBAL WIRE PASTIALLY BROKEN , DMI# 145950 REMIANS OPEN, MCC NOTIFIED.  LOG PAGE 1465441: RETERMINATED AND SHRINK WRAPPED ENG #2 FIRE LP1 LEAD IAW B767 SWPM 20-30-00-& 20-10-14. OPS CHECKED IAW B767 AMM TASK 26-11-00-715-075-003. NO DEFECTS NOTED.
